MAUDE Adverse Event Report: NICE RECOVERY SYSTEMS NICE RECOVERY SYSTEM; NICE1

NICE RECOVERY SYSTEMS NICE RECOVERY SYSTEM; NICE1
Model Number NICE1
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Necrosis (1971); Tissue Breakdown (2681); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for investigation.However, the device was evaluated by a third-party group.No faults were found and it appears to be functioning properly.The dhr was reviewed and no anomalies or discrepancies were identified that would contribute to the reported event.Should the device be returned for investigation, additional testing will be performed on the wrap a follow-up report will be submitted at that time.No additional containment steps have been implemented at this time.
 
Event or Problem Description
It was reported that a patient was hospitalized for 4 weeks and diagnosed with compartment syndrome induced by cryotherapy after using the device status post bunionectomy and first metatarsal osteotomy.The wrap was built into the surgical dressing after putting layers of web roll on the skin and compression was not used.The patient underwent hyperbaric oxygen treatment while he was hospitalized but no further information is available at this time.

Brand Name
NICE RECOVERY SYSTEM
Common Device Name
NICE1
Manufacturer (Section D)
NICE RECOVERY SYSTEMS
2205 central ave
suite a
boulder CO 80301
MDR Report Key12029277
Report Number3011684767-2021-00002
Device Sequence Number19897794
Product Code ILO
UDI-Device Identifier00862103000307
UDI-Public00862103000307
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K143197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNICE1
Device Catalogue Number40002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;